# SDR SWAA2023090687585

- Difficulty date: August 9, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL40 WL160.<[01] PART/MATERIAL IDENTIFIED PER SRM 57-10-10-0I-2 FIGURE 2 TABLE 2 ITEM 4. CUMULATIVE CRACK LENGTHS 30' EXCEED THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-10-10-1A-2 PARA 4. D. (1). REPAIR TO BE PERFORMED IAW SRM 51-70-04-2R-10 AS GIVEN IN SRM 57-10-10-2R-2 PARA 1. C. NOTE: ALTERNATIVE PATCH REPAIR.;[02] VERIFIED CORRECTIVE ACTION 1;[03] CRACK IN THE LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL40 WL160 WAS REPAIRED IAW SRM 51-70-04-2R-10.;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED CORRECTIVE ACTION 3
